On the number of solutions of a self-adjoint system of second-order differential equations in $L_2(0,\infty)$
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 74-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_3_a14,
author = {G. A. Kalyabin},
title = {On the number of solutions of a self-adjoint system of second-order differential equations in $L_2(0,\infty)$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {74--76},
year = {1972},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a14/}
}
TY - JOUR AU - G. A. Kalyabin TI - On the number of solutions of a self-adjoint system of second-order differential equations in $L_2(0,\infty)$ JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1972 SP - 74 EP - 76 VL - 6 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a14/ LA - ru ID - FAA_1972_6_3_a14 ER -
G. A. Kalyabin. On the number of solutions of a self-adjoint system of second-order differential equations in $L_2(0,\infty)$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 74-76. http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a14/
[1] Akhiezer N.A., Glazman I.M., Teoriya lineinykh operatorov v gilbertovom prostranstve, Nauka, M., 1966 | MR | Zbl
[2] Levitan B.M., Razlozhenie po sobstvennym funktsiyam, Gostekhizdat, M.-L., 1950
[3] Lidskii V.V., DAN SSSR, 95:2 (1954), 217–220 | MR
[4] Lidskii V.B., Nekotorye voprosy spektralnoi teorii, svyazannye s sistemoi differentsialnykh uravnenii vtorogo poryadka, Dissertatsiya, MGU, 1954
[5] Atkinson F., Diskretnye i nepreryvnye granichnye zadachi, Mir, M., 1968 | MR | Zbl
[6] McLeod J.B., Quart. J. Math., 17:67 (1966), 285–290 | DOI | MR | Zbl
[7] Kogan V.I., Rofe-Beketov F.S., Matem. fizika i funkts. analiz, 11, Kharkov, 1971, 45–60 | MR